Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Theorems on separability in Riemannian $ n$-space


Authors: Parry Moon and Domina Eberle Spencer
Journal: Proc. Amer. Math. Soc. 3 (1952), 635-642
MSC: Primary 36.0X
MathSciNet review: 0049439
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Stäckel, Über die Integration der Hamilton-Jacobischen Differentialgleichung mittels Separation der Variabelen, Habilitationsschrift, Halle, 1891.
  • 1. -, Sur une classe de problèmes de dynamique, C.R. Acad. Sci. Paris vol. 116 (1893) p. 485.
  • 2. -, Über die Integration der Hamiltonschen Differentialgleichung mittels Separation der Variabelen, Math. Ann. vol. 49 (1897) p. 145.
  • [2] H. P. Robertson, Bemerkung über separierbare Systeme in der Wellenmechanik, Math. Ann. vol. 98 (1927) p. 749.
  • [3] Luther Pfahler Eisenhart, Separable systems of Stackel, Ann. of Math. (2) 35 (1934), no. 2, 284–305. MR 1503163, http://dx.doi.org/10.2307/1968433
  • 3. -, Stäckel systems in conformal euclidean space, Ann. of Math. vol. 36 (1935) p. 57.
  • [4] P. M. Morse and H. Feshbach, Methods of theoretical physics, Cambridge, Technology Press, 1946.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0049439-7
PII: S 0002-9939(1952)0049439-7
Article copyright: © Copyright 1952 American Mathematical Society